# SDR COMA0760284

- Difficulty date: March 24, 2007
- Submitted: March 29, 2007
- Operation: Air carrier
- Aircraft: N436CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7482
- Aircraft time: 16,371 hours, 13,334 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Part number: 355962255
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLIGHT 9965 - RECEIVED RIGHT FUSELAGE ANTI-ICE DUCT MESSAGE.  ABORTED TAKEOFF AT 90 KTS, RETURNED TO GATE WITHOUT INCIDENT.  PERFORMED MEGAOHN CHECK OF ALL LOOPS IN RIGHT FUSELAGE CIRCUIT.  NO DISCREPANCIES.  REPLACED LOOP A38WK FOR TROUBLESHOOTING.  NO FURTHER DEFECTS.
